# SDR DHL2003364005

- Difficulty date: March 6, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 2610 · Detection System
- Part: Controller
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  LEFT BLEED VALVE MANIFOLD FAULT, AND APU MANIFOLD FAULT LIGHTS ILLUMINATED DURING APPROACH WITH WING DE-ICE IN USE. COMPLIED WITH ABNORMAL PROCEDURES AND LIGHTS EXTINGUISHED.2)  COULD NOT DUPLICATE DISCREPANCY. REPLACED LEFT CFD CONTROLLER FOR TROUBLESHOOTING IAW M/M 26-16-11. OPS CHECK IS GOOD AT THIS TIME.
